# SDR UPS99231055

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING CARD NR 010022 FOUND SHEAR TIE WITH 2 EA EXISTING HOLES WITH EXCESSIVE DIAMETER AT BS 344 ABOVE RT NOSE CHORD WL 156.  REMOVED DAMAGED SHEAR TIE AND REPLACED WITH FABRICATED SHEAR TIE.
